# SDR ASAA2014020906812

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 8,147 hours, 2,386 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O "VTK" FLAG ON MFD FOLLOWED BY "MAP" FLAG.  NO BRG OR DIST ON EITHER RT OR LT FMC ON THE POS SHIFT PG 3/3.  ACFT GROUNDED. PERFORMED FMC BITE/CURRENT STATUS.  ALL SYS OK. IAW FIM 34-61 TASK 801. PREVIOUS FLT SHOWED FMC-LT FAULTING FMC-R FOR "DATE" RATE AND FMC-RT FAULTING FMC-LT FOR THE SAME.  VERIFIED NUISANCE FAULT WITH AOG ENG.
